# SDR SIMA20251120003

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066351001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 78 CORRODED BEYOND LIMITS. (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00562/1636 - SHEAR CLIP ON FRAME FR78 CORRODED BETWEEN 23L AND 22L 00675/1738 - BAGGAGE SUPPORT ON FRAME FR78 CORRODED BETWEEN STRINGERS 29L AND 29R 00676/1739 - SHEAR CLIP ON FRAME FR78 CORRODED BETWEEN STRINGERS 22L AND 21L FWD SIDE 0677/1740 - SHEAR CLIP ON FRAME FR78 CORRODED BETWEEN STRINGERS 28L AND 27L AFT SIDE 00562/1636 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR78 BETWEEN 23L AND 22L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .- 040" IAW E-175 SRMI 53-23-04. MATERIAL LOSS- .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW SHEAR CLIP P/N-170-85387-001 IAW EMB-175 SRM 51-40-02. TOPCOATED FASTENERS HEADS IAW EMB-175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR78 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08. 00675/1738 - BAGGAGE SUPPORT BETWEEN STRINGERS 29L AND 29R ON FR 78 IS FOUND TO BE CORRODED PER EMB 175 51-10-02. NO ALLOWABLE LIMITS FOUND. LOCATED AND DRILLED NEW BAGGAGE SUPPORT PN: 170-66351-001 AND PN: 170-66351-002 IAW EMBRAER 175 SRM 51-40-02. RESTORED FINISH ON BAGGAGE SUPPORT FASTENERS PER EMB-175 SRM 51-23-06 ETN-EJ-51-015. REMOVED AND REPLACED BAGGAGE SUPPORT BETWEEN STR 29L AND 29R AT FR 78 PER EMB 175 SRM 51-40-08. 00676/1739 - SHEAR TIE BETWEEN STRINGERS 22L AND 21L ON FR 78 IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. NO ALLOWABLE LIMITS FOUND. LOCATED AND DRILLED NEW S
